# SDR USAASB01295

- Difficulty date: October 13, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: 13162003
- Condition: Defective
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LGA - FLT 579 - ON CLIMB-OUT FROM LGA, ENROUTE TO CLT, THE A/C EXPERIENCED A SEVERE VIBRATION THROUGH BOTH THE FIRST OFFICERS AND CAPTAINS RUDDER PEDALS. THE FORWARD CABIN AREA, EXPERIENCED VIBRATION AS WELL. NO VIBRATION IN AFT CABIN AREA.  TURNING OFF YAW DAMPER HAD NO EFFECT ON VIBRATION. RETURNED TO FIELD AT LGA AND LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED. MX R&R THE ALTERNATE BRAKE SELECTOR VALVE PER MM 32-41-93 AND THE LT RUDDER PEDAL ALTERNATE BRAKE METERING VALVE (P/N 1316200-3) PER MM 32-41-31. OPS CHECK AND LEAK CHECK GOOD. ACCOMPLISHED YAW DAMPER COUPLER TEST OF THE PRESSURE REDUCER PER MM 22-12-32 AND TEST OF THE FEEL AND CENTERING UNIT PER MM 27-21-82.  BOTH TESTS CHECK GOOD.  (M)
